Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the hyperfinite $ {\rm II}\sb{1}$-factor


Author: Shôichirô Sakai
Journal: Proc. Amer. Math. Soc. 19 (1968), 589-591
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1968-0226421-X
MathSciNet review: 0226421
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, ``Les algèbres d'operateurs l'espace hilbertien'' in Algèbres de von Neumann, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [2] J. Schwartz, Two finite, non-hyperfinite, non-isomorphic factors, Comm. Pure Appl. Math. 16 (1963), 19-26. MR 0149322 (26:6812)
  • [3] H. Umegaki, Conditional expectation in an operator algebra, Tohoku Math. J. 6 (1954), 177-181. MR 0068751 (16:936b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0226421-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society